# SDR SWAA031766

- Difficulty date: August 7, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 57,543 hours, 61,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Part serial: 9676
- Condition: Will Not Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FWD CABIN OVERHEAD EMERGENCY LIGHT BASE WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BASE PER MM.
